Our expert says:
Dear Candy C
I am so sorry to hear that you were hooked on Leanor for 2 years and that it had such a devastating effect on your general health. You should under NO circumstances start taking Leanor or any other over-the-counter slimming products - you have enough damage as it is. I would recommend that you do 2 things: 1) Consult an Endocrinologist (a medical dr who has specialised in hormone disturbances) because you need someone to sort out your thyroid medication (you may need to change your dose) and to determine if you are not also suffering from other hormonal imbalances (e.g. insulin resistance) and to find out why your legs are so sore and weak; 2) Consult a clinical dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area). The dietitian will have to assist you by working out a slimming diet for you that is based on the findings of the Endocrinologist (you may require a low-GI diet and certain adjustments depending on the findings).
Hang in there
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.